Aa
A
A
Close
324184 tn?1308079803
Pins & Needles in head
I have posted about this several times and still can not seem to get any answers =( I have been having this tingling sensation much like pins and needles in my head for quit some time now... I even went as far as going to the ER and the doctor pretty much said it was like electric shocks in my brain... sometimes the doctors talk so fast that it is hard to take in everything they are saying and fully understand it. I believe these symptoms came from taking the medication Topamax. The doctor at the ER gave me another medication but the tingling hasnt stopped.
Some days are worse than others- today its really bad.
I dont know what to do b/c i dont have insurance for another couple of months so i can not go to the doctor.
Does anyone have any ideas? I would love to hear anything......
Cancel
7 Answers
Page 1 of 1
Avatar universal
Hi JaclynDT,
The most common side effects of Toprimate are definitely a change in taste and feelings of pins and needles in the head and extremities.
The feeling of pins and needles in your head suggests some sensory nerve disturbance, which could be due to nerve compression or simple vitamin deficiency.
I think you can visit physician, ask for some vitamin B12 supplements and to rule out other pathology till you can meet your neurologist.
Hope this helps you.
Bye.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
324184 tn?1308079803
Thank you so much for your response. I did research Topamax and found that it did say tingling was a side effect, I just figured that by now it would have worn off, i have been off of it for a good while and its still happening. My neuro did tell me that I needed to start taking B12 as a matter of fact, I just feel so apprehensive to take anything now that this is going on.... im so afraid i could make things worse.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
324184 tn?1308079803
Thank you so much for your response. I did research Topamax and found that it did say tingling was a side effect, I just figured that by now it would have worn off, i have been off of it for a good while and its still happening. My neuro did tell me that I needed to start taking B12 as a matter of fact, I just feel so apprehensive to take anything now that this is going on.... im so afraid i could make things worse.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Hi,
It is also the anxiety which is causing pins and needles in your head otherwise.
I think VitB12 will help you.
Try to do relaxation exercise, meditation and yoga which will definitely help you.
Bye.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
324184 tn?1308079803
You know, its funny you said that b/c lately in my life i have been dealing with alot of stress and i can tell when im going through something the sensation becomes more intense. I wasnt sure if anxiety could cause something so dramatic.....
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Hi,
I feel nice that you have now got your query answered thoroughly and you have come to a conclusion about your symptoms.
These symptoms according to you were unanswered for long on medhelp.
I assure you by doing lifestyle changes, relaxation exercise, meditation and yoga, you will change the way you look at pins and needles.
Bye.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
324184 tn?1308079803
Are you a physician just out of curiousity
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Neurology Community Resources